School of Mathematics

Search site

Dr Gerasim Kokarev

Lecturer
Pure Mathematics

Contact details

Room: 9.303
Tel: +44 (0)113 3430599
Email: G.Kokarev @ leeds.ac.uk

Keywords

Spectral geometry
Extremal eigenvalue problems
Harmonic maps
Moduli spaces

Useful links

Personal webpage

Publications

Hassannezhad A, Kokarev G Sub-Laplacian eigenvalue bounds on sub-Riemannian manifolds Annali della Scuola Normale - Classe di Scienze, XVI, 1049-1092, 2016
DOI:10.2422/2036-2145.201409_005
View abstract

Hassannezhad A, Kokarev G, Polterovich I Eigenvalue inequalities on Riemannian manifolds with a lower Ricci curvature bound Journal of Spectral Theory, 6, 807-835, 2016
DOI:10.4171/JST/143
View abstract

Apostolov V, Jakobson D, Kokarev G An extremal eigenvalue problem in Kähler geometry Journal of Geometry and Physics, 91, 108-116, 2015
DOI:10.1016/j.geomphys.2015.01.008
View abstract

Kokarev G On multiplicity bounds for Schrödinger eigenvalues on Riemannian surfaces Analysis and PDE, 7, 1397-1420, 2014
DOI:10.2140/apde.2014.7.1397
View abstract

Kokarev G Variational aspects of Laplace eigenvalues on Riemannian surfaces Advances in Mathematics, 258, 191-239, 2014
DOI:10.1016/j.aim.2014.03.006
View abstract

Karpukhin M, Kokarev G, Polterovich I Multiplicity bounds for Steklov eigenvalues on Riemannian surfaces Annales de l'Institut Fourier, 64, 2481-2502, 2014
DOI:10.5802/aif.2918
View abstract

Kokarev G On geodesic homotopies of controlled width and conjugacies in isometry groups Groups, Geometry, and Dynamics, 7, 911-929, 2013
DOI:10.4171/GGD/210
View abstract

Kokarev G Sub-Laplacian Eigenvalue Bounds on CR Manifolds Communications in Partial Differential Equations, 38, 1971-1984, 2013
DOI:10.1080/03605302.2013.831447
View abstract

Kokarev G Curvature and bubble convergence of harmonic maps Journal of Geometric Analysis, 23, 1058-1077, 2013
DOI:10.1007/s12220-011-9273-1
View abstract

Kokarev G On the concentration-compactness phenomenon for the first Schrodinger eigenvalue Calculus of Variations and Partial Differential Equations, 38, 29-43, 2010
DOI:10.1007/s00526-009-0277-7
View abstract

Kokarev G, Kotschick D Fibrations and fundamental groups of Kähler-Weyl manifolds Proceedings of the American Mathematical Society, 138, 997-1010, 2010
DOI:10.1090/S0002-9939-09-10110-7
View abstract

Kokarev G, Nadirashvili N On first Neumann eigenvalue bounds for conformal metrics. In Around the research of Vladimir Maz'ya II, 12, 229-238, 2010
DOI:10.1007/978-1-4419-1343-2_10
View abstract

Kokarev G On pseudo-harmonic maps in conformal geometry Proceedings of the London Mathematical Society, 99, 168-194, 2009
DOI:10.1112/plms/pdn056
View abstract

Kokarev G On the topology of the evaluation map and rational curves International Journal of Mathematics, 19, 369-385, 2008
DOI:10.1142/S0129167X0800473X
View abstract

Kokarev G A note on Morse inequalities for harmonic maps with potential and their applications Annals of Global Analysis and Geometry, 33, 101-113, 2008
DOI:10.1007/s10455-007-9073-9
View abstract

Kokarev G, Kuksin S Quasi-linear elliptic differential equations for mappings of manifolds, II Annals of Global Analysis and Geometry, 31, 59-113, 2007
DOI:10.1007/s10455-006-9034-8
View abstract

Kokarev G, Kuksin S Quasilinear elliptic differential equations on mappings of manifolds. I. St. Petersburg Math. J., 15, 469-505, 2004
DOI:10.1090/S1061-0022-04-00818-0

Kokarev G The property of compactness of a quasilinearly perturbed equation of harmonic mappings. Sbornik: Mathematics, 194, 1055-1068, 2003
DOI:10.1070/SM2003v194n07ABEH000754

Kokarev G On the compactness of the set of solutions of a quasilinearly perturbed equation of harmonic mappings. Russian Mathematical Surveys, 57, 995-996, 2002
DOI:10.1070/RM2002v057n05ABEH000562